Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ELEMENT MC INICELL, PF 6.0, E 6.0, L11.0; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ELEMENT MC INICELL, PF 6.0, E 6.0, L11.0; DENTAL IMPLANT
Model Number
4.23.554
Medical Device Problem Code
Failure to Osseointegrate (1863)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
09/29/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Primary stability not achieved, implant was completely covered with bone, no thread tap used - implant was placed right after explantation of an older implant - implant diameter was too big.
New Search
Submit an Adverse Event Report
Brand Name
ELEMENT MC INICELL, PF 6.0, E 6.0, L11.0
Common Device Name
DENTAL IMPLANT
MDR Report Key
12725534
Report Number
3003184527-2021-01532
Device Sequence Number
4446603
Product Code
DZE
UDI-Device Identifier
07640156470017
UDI-Public
07640156470017
Combination Product (Y/N)
N
Initial Reporter Country
CH
PMA/510(K) Number
K093615
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2021
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
10/05/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
03/05/2024
Device Model Number
4.23.554
Device Lot Number
19621
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/05/2021
Initial Report FDA Received Date
10/31/2021
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
03/05/2019
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
67 YR